# SDR 2005UALA00980

- Difficulty date: September 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 15,586 hours, 6,216 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTS SMOKE COMING OUT OF OVEN.  SECURED IT AND DIVERTING FLIGHT.  INITIAL INSPECTION REVEALED A DIRTY FILM ON INTERIOR OF OVEN WITH A DISTINCT ODOR THAT COULD HAVE CAUSED "SMOKING" CONDITION.  THE OVEN WAS INSPECTED AND CHECKED/TESTED PER MANUFACTURER'S COMPONENT MAINTENANCE MANUAL AND WILL BE RETURNED TO SERVICE.  MAINTENANCE RECORDS WILL NOTE THIS INCIDENT FOR FUTURE REFERENCE.
